# SDR REXA2022040700583

- Difficulty date: March 20, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAL AT F.S. 280 IS CORRODED ON THE BOTTOM SIDE WHERE DRAIN TUB MOUNTS. - REMOVED, DRILLED, LOCATED AND INSTALLED SERVICABLE SILL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01. LOCATED, DRILLED & INSTALLED NUTPLATES IAW CRJ 900 SRM 51-40-11-001-001-A01. REMOVED & INSTALLED SOLID RIVETS & HI-LITE FASTENER, APPLIED CIC IAW CRJ 900 SRM 51-21-11-001-001-A01.
